# SDR QXEA200601101

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 11,432 hours, 11,754 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 0109C0254
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 9,544 hours, 10,113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2442 - AFTER PUSH BACK WHEN CONDITION LEVERS WERE BROUGHT UP OUT OF START AND FEATHER, THE NR 2 AC GEN CAUTION LIGHT FAILED TO GO OUT.  THE RAC BUSS CAUTION LIGHT WAS NOTED TO BE ON ALSO.  A BUSS RESET ATTEMPT CAUSED THE RAC BUSS CAUTION LIGHT TO GO OUT BUT NOT THE NR 2 AC GEN CAUTION LIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AC GENERATOR IAW MTC 6242101.  ALL CHECKS GOOD.  NO LEAKS DETECTED.  NO ABNORMALITIES OBSERVED AFTER THE NR 2 AC GENERATOR WAS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
